Alert archive / Alabama / River Flood Warnings in 2017
River Flood Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Apr 3, 2017, 3:35 PM CDT for 4 counties in Alabama. It took effect at Apr 5, 2017, 12:34 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 3:35 PM CDT (20:35 UTC)
- In effect from
- Apr 5, 2017, 12:34 PM CDT
- Expired
- Apr 8, 2017, 11:40 PM CDT
- In force
- 3 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 146 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Demopolis Lock and Dam (DLDA1). The gauge peaked at 80.27 ft at Apr 5, 2017, 2:00 PM CDT.
- Action stage
- 68 ft
- Minor stage
- 68 ft
- Moderate stage
- 77 ft
- Major stage
- 92 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02467000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
806
WGUS44 KBMX 032035
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
335 PM CDT Mon Apr 3 2017
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River at Demopolis Lock and Dam Affecting Greene...
Hale...Marengo and Sumter Counties.
.Heavy rainfall Sunday night into Monday morning is resulting in
rising water levels along the Tombigbee River Basin. A steady rise
in water levels is forecast at Demopolis Lock and Dam, rising into
minor flood stage as we head into Wednesday afternoon and hold in
minor flood stage through late Saturday morning. Additional
thunderstorms are forecast on Wednesday, so there may be changes to
the current forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-040835-
/O.NEW.KBMX.FL.W.0005.170405T1734Z-170409T0440Z/
/DLDA1.1.ER.170405T1734Z.170407T0000Z.170408T1640Z.NO/
335 PM CDT Mon Apr 3 2017
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Tombigbee River at Demopolis Lock and Dam.
* from Wednesday afternoon to Saturday evening...or until the Warning
is cancelled.
* At 3:15 PM Monday The stage Was 46.3 feet.
* Flood stage is 68.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday afternoon and
continue to rise to near 71.5 feet by early Friday morning. The
river will fall below flood stage by late Saturday morning.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$
89^GSatterwhite8 follow-up statements
216
WGUS84 KBMX 040140
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
840 PM CDT Mon Apr 3 2017
...The flood warning continues for the Tombigbee River at Demopolis
Lock and Dam...
.Water levels continue to rise Monday evening after heavy rainfall
Sunday night into Monday morning. The latest forecast calls for a
steady climb in water levels, cresting in minor flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-041340-
/O.EXT.KBMX.FL.W.0005.170405T2015Z-170408T1839Z/
/DLDA1.1.ER.170405T2015Z.170407T0000Z.170408T0639Z.NO/
840 PM CDT Mon Apr 3 2017
The FLood Warning continues for
The Tombigbee River at Demopolis Lock and Dam.
* from Wednesday afternoon to Saturday afternoon...or until the
warning is cancelled.
* At 8:15 PM Monday the stage was 50.9 feet.
* Flood stage is 68.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 70.0 feet by Thursday evening. The river
will fall below flood stage by early Saturday morning.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$
89^GSatterwhite148
WGUS84 KBMX 040849
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
349 AM CDT Tue Apr 4 2017
...The flood warning continues for the Tombigbee River At Demopolis
Lock and Dam...
.Water levels continue to rise Monday evening after heavy rainfall
Sunday night into Monday morning. The latest forecast calls for a
steady climb in water levels, cresting in minor flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Tuesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-042049-
/O.EXT.KBMX.FL.W.0005.170405T1541Z-170409T1600Z/
/DLDA1.1.ER.170405T1541Z.170407T0600Z.170409T0400Z.NO/
349 AM CDT Tue Apr 4 2017
...Flood Warning extended until Sunday morning...The FLood Warning
continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Wednesday morning to Sunday morning...or until the warning is
cancelled.
* At 3:15 AM Tuesday the stage was 56.0 feet.
* Flood stage is 68.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 71.4 feet by early Friday morning. The
river will fall below flood stage by Saturday night.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$879
WGUS84 KBMX 041423
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
923 AM CDT Tue Apr 4 2017
...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam and Demopolis Lock and Dam...
.Rises continue along the Tombigbee River following Monday's
rainfall...and a flood warning remains in effect at Bevill Lock and
Dam and Demopolis Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-050223-
/O.EXT.KBMX.FL.W.0003.000000T0000Z-170405T1800Z/
/AVLA1.1.ER.170404T0327Z.170404T1300Z.170405T0600Z.NO/
923 AM CDT Tue Apr 4 2017
The FLood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* until Wednesday afternoon...or until the warning is cancelled.
* At 8 AM Tuesday the stage was 123.3 feet and near crest.
* Flood stage is 122 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will begin to fall by tonight and drop to
below flood stage after midnight tonight .
* Impact...At 122 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-050223-
/O.EXT.KBMX.FL.W.0005.170406T0000Z-170407T0659Z/
/DLDA1.1.ER.170406T0000Z.170406T0600Z.170406T1859Z.NO/
923 AM CDT Tue Apr 4 2017
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from Wednesday evening to late Thursday night...or until the
warning is cancelled.
* At 8:15 AM Tuesday the stage was 59.0 feet.
* Flood stage is 68 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and
continue to rise to near 68.3 feet by Thursday morning. The river
will fall below flood stage by Thursday afternoon.
* Impact...At 68 feet...Flooding of lowlands in the area occurs
and cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$917
WGUS84 KBMX 050126
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
826 PM CDT Tue Apr 4 2017
...The flood warning continues for the Tombigbee River At Demopolis
Lock and Dam...
.Water levels continue to rise Tuesday evening after heavy rainfall
Sunday night into Monday morning. The latest forecast calls for a
steady climb in water levels, cresting in minor flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Wednesday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-051326-
/O.EXT.KBMX.FL.W.0005.170406T0759Z-170407T0900Z/
/DLDA1.1.ER.170406T0759Z.170406T1200Z.170406T2100Z.NO/
826 PM CDT Tue Apr 4 2017
...Flood Warning extended until late Thursday night...The FLood
Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from late Wednesday night to late Thursday night...or until the
warning is cancelled.
* At 8:15 PM Tuesday the stage was 63.6 feet.
* Flood stage is 68.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 68.2 feet by early Thursday afternoon. The
river will fall below flood stage by Thursday afternoon.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$380
WGUS84 KBMX 051412
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
912 AM CDT Wed Apr 5 2017
...The flood warning continues for the Tombigbee River At Demopolis
Lock and Dam...
.Rises continue along the lower Tombigbee River and a flood
warning remains in effect at Demopolis. However levels are now
falling on the upper Tombigbee River and this trend will continue
the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-060212-
/O.ROU.KBMX.HY.S.0000.000000T0000Z-000000T0000Z/
/AVLA1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
912 AM CDT Wed Apr 5 2017
Forecast information for
Tombigbee River At Bevill Lock and Dam.
* At 8:00 AM Wednesday the stage was 117.2 feet.
* Flood stage is 122 feet.
* Forecast...The river will continue a slow fall the next few days.
* Impact...At 122 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$
ALC063-065-091-119-060212-
/O.EXT.KBMX.FL.W.0005.170406T0600Z-170407T2230Z/
/DLDA1.1.ER.170406T0600Z.170406T1800Z.170407T1030Z.NO/
912 AM CDT Wed Apr 5 2017
...Flood Warning extended until Friday afternoon...
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* from late tonight to Friday afternoon...or until the warning is
cancelled.
* At 8:15 AM Wednesday the stage was 66.6 feet.
* Flood stage is 68 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage after midnight tonight and
continue to rise to near 68.5 feet by Thursday evening. The river
will fall below flood stage by Friday morning.
* Impact...At 68 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$651
WGUS84 KBMX 061420
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
920 AM CDT Thu Apr 6 2017
...The flood warning continues for the Tombigbee River At Demopolis
Lock and Dam...
.The Tombigbee River is nearing crest at Demopolis Lock and Dam...
and a flood warning remains in effect there.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-070220-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-170408T0000Z/
/DLDA1.1.ER.170406T0104Z.170406T1800Z.170407T1200Z.NO/
920 AM CDT Thu Apr 6 2017
...Flood Warning extended until Friday evening...
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* until Friday evening...or until the warning is cancelled.
* At 8:15 AM Thursday the stage was 68.4 feet.
* Flood stage is 68 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 68.5 feet by this
afternoon. The river will fall below flood stage Saturday morning .
* Impact...At 68 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$342
WGUS84 KBMX 070201
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
901 PM CDT Thu Apr 6 2017
...The flood warning continues for the Tombigbee River at Demopolis
Lock and Dam...
.The Tombigbee River has crested at Demopolis Lock and Dam...but
river levels will remain above flood stage through Friday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-119-071401-
/O.EXT.KBMX.FL.W.0005.000000T0000Z-170407T1959Z/
/DLDA1.1.ER.170406T0104Z.170406T1445Z.170407T0759Z.NO/
901 PM CDT Thu Apr 6 2017
The FLood Warning continues for
The Tombigbee River At Demopolis Lock and Dam.
* until Friday afternoon...or until the warning is cancelled.
* At 8:15 PM Thursday the stage was 68.1 feet.
* Flood stage is 68.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$031
WGUS84 KBMX 071353
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
853 AM CDT Fri Apr 7 2017
...The flood warning is cancelled for the Tombigbee River At
Demopolis Lock and Dam...
.The Tombigbee River at Demopolis Lock and Dam has fallen below flood
stage, and the Flood Warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the final statement for this event.
&&
ALC063-065-091-119-071423-
/O.CAN.KBMX.FL.W.0005.000000T0000Z-170407T1959Z/
/DLDA1.1.ER.170406T0104Z.170406T1445Z.170407T0430Z.NO/
853 AM CDT Fri Apr 7 2017
The Flood Warning is cancelled for
The Tombigbee River At Demopolis Lock and Dam.
* At 8:15 AM Friday the stage was 67.6 feet.
* Flood stage is 68.0 feet.
* Fell below flood stage at 11:30 PM Thursday.
* Forecast...The river will continue to fall to 66.1 feet by tomorrow
morning .
* Impact...At 68.0 feet...Flooding of lowlands in the area occurs and
cattle should be moved to higher ground.
&&
LAT...LON 3252 8782 3225 8790 3201 8806 3201 8816
3241 8809 3253 8790
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 3, 12:57 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 3, 12:57 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1257 PM CDT Mon Apr 3 2017 .UPDATE... For 18Z Aviation. && .SHORT TERM... Today through Wednesday. A QLCS is beginning to become more organized across southern Mississippi this morning, but the warm sector across Alabama is contaminated with showers and thunderstorms. The effects of evaporational cooling and cold pooling have created an effective warm front that will limit the northward extent of the severe weather risk associated with the QLCS as it moves across the southern half of the area this morning. The overall threat is also tempered by mid-level flow that is nearly parallel to the QLCS, which is not particularly favorable for bowing segments and fast forward progression. The best chance of damaging winds and brief tornadoes should remain along and south of Interstate 85. Isolated damaging winds cannot be totally ruled out farther north. The associated cold front with the today's system will become diffuse across the northern Gulf Tuesday night as a strong upper trough moves into the Plains. As the warm front moves inland, elevated supercell thunderstorms appear likely Wednesday morning with a potential for large hail and damaging winds. If any storms become surface based during the morning, tornadoes would also be possible. The evolution of this activity and additional convection during the late morning/early afternoon remains in question and will impact the nature of the severe weather threat for the afternoon and evening. Several models are quite aggressive with warm sector development through 18z Wednesday, which would cause the strongest low-level shear to become displaced across our South and East. I am not sold on this idea as of now for two reasons. An elevated mixed layer should be present, which argues for limited thunderstorm development. Also, the surface low should be well to our north across the Ohio Valley at 18z Wednesday along with the synoptic warm front. Arguing in favor of a contaminated warm sector is the presence of a subtropical jet streak, but is not particularly impressive. If the warm sector remains more free of convection, a more substantial area-wide risk would develop. With all of that said, the highest confidence in supercell storms capable of producing long-track tornadoes, large hail, and damaging winds is currently along and east of a line from Selma to Anniston. This threat could expand westward with time and will hinge on early day warm sector development. 87/Grantham .LONG TERM... Thursday through Sunday. Thursday through Sunday will be a fairly benign timeframe with high pressure taking control and bringing in some chilly air for this time of the year. Low temperatures on Friday and Saturday morning will be in the low 40s for most of the area, with a few upper 30s in the northeast and normally cooler spots. Some areas in the northeast may even drop into the mid 30s with a possible frosty start. This will continue to be monitored over the next several days and more details will be forthcoming but once this severe weather threat is over, you may want to make plans for outdoor vegetation and plants for the weekend. There will be a warming trend beginning Saturday afternoon that will continue into Sunday and Monday. The next chance of rain will be Monday morning with the next storm system, but there is still some timing issues with this system so expect many changes over the next few days. 16 && .AVIATION... 18Z TAF Discussion. Light stratiform rain continues across east Central Alabama, and will be ending within a couple hours. As rain ends, winds will increase from the east due to a tightened pressure gradient, with gusts up to 20-25kts. Winds will gradually diminish this afternoon, and fall to or below 10kts this evening. Given the increased winds through the overnight period, fog does not seem likely at this time, but the possibility of reduced vis will be re-assessed with the next forecast. 14 && .FIRE WEATHER... Widespread showers and storms through the early afternoon today. This will be a heavy rain producer and will make most of the fuels fairly wet. Tuesday will see a brief return to drier conditions before another system brings rain and storms to the area on Wednesday. Dry again on Thursday and it will remain that way through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 56 82 57 79 / 100 30 10 30 70 Anniston 73 57 82 59 78 / 100 30 10 40 70 Birmingham 77 58 84 61 80 / 100 20 0 40 70 Tuscaloosa 77 57 84 60 81 / 100 10 0 40 60 Calera 76 58 84 61 81 / 100 10 0 40 70 Auburn 76 59 82 63 76 / 100 30 0 40 80 Montgomery 77 60 86 63 81 / 100 10 0 50 80 Troy 75 60 85 63 78 / 100 20 0 50 80 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 220 PM CDT Mon Apr 3 2017 ALZ011>015-017>050-042230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 220 PM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe thunderstorms are possible across all of Central Alabama Wednesday morning, as early as 3AM thru as late as 3PM Wednesday afternoon. The threats include damaging straight line winds, large hail, and tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and Emergency Managers may be needed Wednesday.
In the hours before
Local storm report, Apr 3, 1:10 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 2 NNE BEVILL STATE COLL 33.76N 87.81W
04/03/2017 M3.02 INCH FAYETTE AL PUBLIC
STORM TOTAL RAINFALL.
&&
JHLocal storm report, Apr 3, 1:18 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HEAVY RAIN BESSEMER 33.40N 86.96W
04/03/2017 M2.76 INCH JEFFERSON AL COCORAHS
STORM TOTAL RAINFALL.
&&
JHLocal storm report, Apr 3, 1:23 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG TROY 31.81N 85.97W
04/03/2017 PIKE AL EMERGENCY MNGR
GEORGE WALLACE DRIVE CLOSED FROM RAY AVENUE
TO DENDRON DRIVE. CITY HEALTH DEPT BUILDING
DEALING WITH ROOF LEAKS. TREES DOWN NEAR
INTERSECTIONS OF HIGHWAY 29 AND CR 2293..
TREES DOWN ALONG COUNTY ROADS 2290, 1101,
2272. DAMAGE TO BANKS VOLUNTEER FIRE DEPT
OFF OF HIGHWAY 130 ALONG WITH DAMAGE TO A
FIRE ENGINE. TREES, POWER LINES AND UTILITY
POLES DAMAGED NEAR INTERSECTION OF COUNTY
ROAD 1115 AND BUTTER AND EGG ROAD. TIME
ESTIMATED BY RADAR.
&&
JHLocal storm report, Apr 3, 1:31 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
131 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG EUFAULA 31.89N 85.15W
04/03/2017 BARBOUR AL LAW ENFORCEMENT
REPORTS OF TREES SNAPPED AND UPROOTED, SOME
TREES ON HOMES. SOME POWER POLES SNAPPED.
DAMAGE TO SHEET TIN AWNINGS. TIME ESTIMATED
BY RADAR.
&&
JHLocal storm report, Apr 3, 1:38 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG EUFAULA 31.89N 85.15W
04/03/2017 BARBOUR AL PUBLIC
LARGE TREE FELL ON A HOUSE ALONG BROAD
STREET IN EUFAULA. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Apr 3, 1:39 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG EUFAULA 31.89N 85.15W
04/03/2017 BARBOUR AL BROADCAST MEDIA
TREE FELL ONTO HOUSE AND CAR ALONG DOREN
STREET IN EUFAULA. TIME ESTIMATED BY RADAR.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:41 AM CDT | Special Weather Statement | BMX | Bibb | 34 min |
| Apr 3, 1:21 AM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 3, 3:39 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 51 min |
| Apr 3, 4:10 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 65 min |
| Apr 3, 5:09 AM CDT | Special Weather Statement | BMX | Dallas, Perry | 66 min |
| Apr 3, 6:04 AM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Lowndes | 56 min |
| Apr 3, 6:46 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Lowndes, Shelby | 29 min |
| Apr 3, 7:58 AM CDT | Special Weather Statement | BMX | Clay, Coosa, Elmore, Montgomery, Talladega, Tallapoosa | 77 min |
| Apr 3, 8:06 AM CDT | River Flood Warning | BMX | Sumter | 53 hr |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery, Pike | 47 min |
| Apr 3, 9:06 AM CDT | Special Weather Statement | BMX | Chambers, Lee, Macon, Randolph | 54 min |
| Apr 3, 9:07 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 53 min |
| Apr 3, 9:40 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 80 min |
| Apr 3, 9:58 AM CDT | Special Weather Statement | BMX | Russell | 62 min |
| Apr 3, 3:12 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 50 hr |
| Apr 3, 3:28 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 5 days |
Nearby
River Flood Warnings in Alabama, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.